# SDR FDEA201511143604

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 764 hours, 16,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE PUSH TO TEST LIGHT WILL NOT EXTINGUISH.  RELEASED FOR SERVICE IAW MEL 52-10-03-03, CATEGORY B, EXPIRATION 17 NOV 15.  1R MAIN ENTRY SLIDE & RAFT INOPERATIVE.  TESTED SLIDE IAW FIM 25-61-02 PG 103 & MEL  25-61-02.  SLIDE BOTTLE SHOWS GREEN, BUT RESISTANCE AT PLUG SHOWING 32 OHMS, SLIDE INOPERATIVE.  PLEASE IDENTIFY PARTS NEEDED.
